MathSciNet Relay Station
MathSciNet bibliographic data
MR406956 10H10
Stankus, E. Distribution of Dirichlet $L$-functions with real characters in the half-plane ${\rm Re}$ $s>1/2$. (Russian) Litovsk. Mat. Sb. 15 (1975), no. 4, 199–214, 249.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement